# SDR CALA2022010700061

- Difficulty date: January 6, 2022
- Submitted: January 7, 2022
- Operation: Air carrier
- Aircraft: N466UA
- Make and model: Airbus A320-232
- Aircraft serial: 1343
- Aircraft time: 66,250 hours, 26,810 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Condition: Cracked
- Location: Frm 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH- FR66, DOOR STOP #6, LOWER INBOARD HOLE HAS CRACK INDICATION. () SUPPORT TASK AD 2018-03-12 R/H FR66 #6DOOR STOP LOWER I/B HOLE. REPAIRED AND REAMED IAW SRM FORM 44-0008 ATTACHED. EMP# V934344 WORK ACCOMPLISHED AT ST ENGI 53-14-12-300-10. ORG. REAMED .394 FINAL DIA .421 NO CRACK NOTED NEERING AEROSPACE OF MOBILE AT BFM ON NR# 0021095 IAW NTM 51-10-01-PT6. FABRICATED AND INSTALLED FREEZE PLUG AND WASHER IAW SRM 53-73-12-001. REINSTALLED DOOR STOP FITTING #6
